# SDR USAAD97048

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLIGHT 2290 - SAV-CLT - ON ROTATION, THE AIRCRAFT YAWED TO LEFT WITH SUBSEQUENT LOSS OF POWER IN THE NR 1 ENGINE.  CONTINUED TAKEOFF, AND RETURNED TO FIELD.  FOUND LEFT OUTBOARD TIRE RECAP SEPARATED FROM TIRE WITH SUBSEQUENT FOD TO NR 1 ENGINE.  REPLACED NR 1 ENGINE.  (M)
